# SDR DALA2015081204969

- Difficulty date: August 11, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,248 hours, 56,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN BETWEEN LONGERONS 1-2R, BS 1418.  REPAIRED IAW ER/A 537730-14AD REV ORIGINAL, M.
